Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 480918, 4 pages
Research Article

Second Order Ideal-Ward Continuity

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India

Received 30 December 2013; Accepted 22 January 2014; Published 5 March 2014

Academic Editor: Remi Léandre

Copyright © 2014 Bipan Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bipan Hazarika, “Second Order Ideal-Ward Continuity,” International Journal of Analysis, vol. 2014, Article ID 480918, 4 pages, 2014. doi:10.1155/2014/480918